# SDR UPS06548750

- Difficulty date: December 10, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- System (JASC): 2560 · Emergency Equipment
- Part: Grommet
- Part number: 379103C27
- Part serial: 11167
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY ESCAPE DESCENT DEVICE HAS LOOSE RUBBER GROMMET DEVICE REMOVED FROM SLOT.  REMOVED AND REPLACED EMERGENCY ESCAPE DESCENT DEVICE.
